# SDR DXTA200601257

- Difficulty date: February 22, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 9,831 hours, 7,979 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 1SE33
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR RETRACTION THE GEAR HORN WARNING SOUNDED.  IT LASTED FOR A COUPLE SECONDS, THEN THE GEAR UNSAFE LIGHT WENT OUT AS WELL AS THE HORN STOPPED.  ALL GEAR INDICATIONS AFTER LANDING WERE NORMAL.  FOUND INOPERATIVE RIGHT THROTTLE 70 PERCENT SWITCH, REMOVED AND REPLACED SWITCH WITH NEW.  RIG AND OPERATIONAL CHECK NORMAL, MAINTENANCE PERORMED IAW THE CESSNA 560 M/M CHAPTER 32-61-00.
